# SDR ABXA010206

- Difficulty date: April 24, 2001
- Submitted: April 26, 2001
- Operation: Air carrier
- Aircraft: N968AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47499
- Aircraft time: 57,323 hours, 53,835 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Spring
- Part number: 49516351
- Condition: Broken
- Location: Nlg
- Component: Gear Assy, Doug
- Component part number: 59104475029
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE PREFLIGHT INSPECTION MAINTENANCE FOUND THE NOSE LANDING GEAR OVER CENTER SPRING TO BE BROKEN.  A MAINTENANCE FERRY WAS ISSUED AND COMPLETED FROM FSD TO ILN.  ILN MAINTENANCE INSPECTED AND REPLACED THE NOSE LANDING GEAR OVER CENTER BUNGEE SPRING IAW DC-9 MM 32-21-03.
